# SDR MASA2009042400136

- Difficulty date: April 24, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N593ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7465
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 601R571151
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ASH FLT 7303 GSP-IAD.  CAPTAIN DECLARED AND EMERGENCY AND RETURNED TO THE FIELD DUE TO A FLAPS FAIL CAUTION AT 8 DEGREES.  MX REMOVED AND REPLACED LT BPSU.
